# SDR AALA972253

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 1703663
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 22H FOUND INOPERATIVE.  REPLACED PIN ON EMERGENCY LIGHT CONNECTOR AT SEAT 22H.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
